# SDR EE4Y2023041017582

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 01372
- Aircraft time: 65,255 hours, 34,546 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5311086520303
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLEASE NOTE THAT DURING THE STRUCTURAL INSPECTION PER ALLEGIANT WORK CARD Nº: 531135-01-2-001 MPD, IT WAS FOUND RH WINDSHIELD SIDE POST UPPER AND FITTING P/N: D5311086520303 ATTACHMENT AT FRAME 4 (1 HOLE WITH CRACK INDICATION) CORRECTIVE ACTION: DAMAGE REPORT WAS SENT TO AIRBUS, AND THE REPAIR INTRUCTIONS WERE HANDLED UNDER AIRBUS DOSSIER 81176882 AND COOPESA JOB A1N004, NRI 2-27 AND NRI 2-36
